# SDR SWIA202055336

- Difficulty date: November 12, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR HAS 1 AREA OF CHAFE APPROXIMATELY 1/2 INCH WIDE BY 1 INCH LONG BY .010 DEEP.  C-CHECK RO 1/6/2021.  C/W REPAIR OF AFT BAGGAGE BAY DOOR, IAW REO 670-52-31-105 REV A DATE 2020-11-22, NO LEAKS NOTED.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
